# SDR AALA20140630015

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 79,661 hours, 42,471 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: 39513961
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD WING SPAR PULLEY BRACKET SUPPORT CASTING CRACKED INBD OF NR 8 SLAT TRACK FROM STATIONS XHS 240 TO 253.  REMOVED & INSTALLED NEW SERVICEABLE SUPPORT IAW AARD 51-00-05-1 & EA MD80-57-035547.
